GAUSSIAN-BEAM MODES BY MULTIPOLES WITH COMPLEX SOURCE POINTS

Cited 109 time in webofscience Cited 0 time in scopus
  • Hit : 272
  • Download : 0
Publisher
AMER INST PHYSICS
Issue Date
1977-05
Language
English
Article Type
Letter
Citation

JOURNAL OF THE OPTICAL SOCIETY OF AMERICA, v.67, no.5, pp.699 - 700

ISSN
0030-3941
DOI
10.1364/JOSA.67.000699
URI
http://hdl.handle.net/10203/61596
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 109 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0